Helped Over 500,000 patients with 98%+ satisfaction.

Connect & Get Personalized 1-to-1 Answers from Expert Doctors

DoctorSpring > Question Home

Allergic reaction to vitamin c.

Resolved Question:

Today I ate bread with honey and cinnamon on it. A little while later I took my 500mg of Vitamin C and then not even a half hour later my chest got really tight and I was having a very hard time breathing. I have eaten honey and cinnamon for years and have been taking the Vitamin C for some time, but never together. Did I have a reaction of eating the honey with cinnamon and Vitamin C? Am I allergic to it? Should I stop eating or taking the Vitamin C? Please help, I don't know what to do.

Category: Family Physician-GP

Ask Your Own Question

Category: HIV- AIDS Specialist
 28 Doctors Online

Hello,

Thank you for choosing DoctorSpring

I would like to know some additional details so that I can provide a learned opinion regarding your case.

1. Was there any itching / rash associated ?
2. Any swelling of lips / eyelids ?
3. Did the chest discomfort resolve on its own ?
4. Are you currently having any other significant symptoms ?
5. Any stomach pain or abdominal discomfort ?

You can reply as a followup
Thank you


Patient replied :

Thank you for your response. As per your questions above, thee was no itching, rash, swelling or other symptoms. It resolved on its own over a period of time. As per stomach pain I have already been having issues with my stomach with acid and gas and that is why I have been eating the honey with cinnamon as I was told it is very good for the stomach.
I am just so tired of not feeling well and every day it is something else. When will these symptoms stop? (PS-I am the one who spoke to you about being poisoned by mercury. How long does it take to get the mercury out of the system?)


Hello,

Thank you for the reply. This does not look like an allergic reaction to Vitamin C or any other food you have consumed. So do not worry. The symptoms is non specific , so could be a asthma like attack, or a vagal reaction. Unless this keeps recurring you need not worry about this.

This is most certainly unrelated to Merucry consumption. If remember correctly you had your friend who was poisoned with heavy metals. (Please correct me if I am wrong._)

Hope this helps
Feel free to ask followups
Thank you


Dr. Jaydeep Tripathy
Category: HIV- AIDS Specialist
Experience: 
MBBS from Sri Ramachandra University in December 2011
M.Med (Family Medicine) - TNMGR University, Chennai
MBA-MPH in Public Health in March 2016, SRM University
Finished AFIH in March 2016, SRM University
MRCP ( UK ), Internal Medicine, Royal College of Physicians, June 2016
Fellowship in Diabetology from Martin Luther University in January 2017

Currently Resident Physician, in MD Radiodiagnosis - Kamakshi Memorial Hospital, Chennai
Dr. Jaydeep Tripathy and 4 other Medical Specialists are ready to help you

Users who read this, also read:

Make informed and better medical decisions.

Join the 500,000 people who found a smarter, quicker way to get Answers, Recommendations & Expert Opinions.

Expert Doctors at fingertips

Recommendation on next step. Second-opinion.Multi-specialty.

Save Time

Average time for answers: 6 hours.

Save Money

$35 for typical specialist consult vs. $120 for a local appointment.

Free Follow-ups

Clarify, ask further questions for free in private conversation.

100% Satisfaction

Money back guarantee for the 1st reply. MEDNET Quality Board.

Start My Consultation

CHAT NOW

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in news